MathSciNet Relay Station
MathSciNet bibliographic data
MR417167 14A25 (32C05 12D15)
Risler, Jean-Jacques Le théorème des zéros en géométries algébrique et analytique réelles. (French) Bull. Soc. Math. France 104 (1976), no. 2, 113–127.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement